# SDR ASOA20120210018

- Difficulty date: February 10, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 19,351 hours, 11,066 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Part serial: 043404
- Condition: Defective
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A LAVATORY SMOKE WARNING ON DEPARTURE. THE INDICATION REMAINED ON FOR 8-9 MINUTES, COMPLIED WITH QRH, NO SMOKE PRESENT. THE ACFT LANDED WITHOUT INCIDENT.  MX R & R THE F/A SMOKE DETECTOR CONTROL PANEL, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
